# SDR P9RA20040041

- Difficulty date: September 18, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 24,710 hours, 8,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0922
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE INADVERTENTLY BY CREW MEMBER.  AIRCRAFT FERRIED TO DTW, SLIDE REPLACED PER MM.
